On Bipolar Valued Fuzzy 𝒌-Ideals in Hemirings

T. Mahmood, A. Ejaz


In this paper we discuss some results associated with Bipolar valued fuzzy 𝑘 -ideals of hemirings. We also define bipolar valued fuzzy 𝑘-intrinsic product and characterize 𝑘- hemiregularhemirings by using their bipolar valued fuzzy𝑘 -ideals.

Full Text:



H.S. Vandiver, “Note on a simple type of algebra in which

cancellation law of addition does not hold”, Bull. Amer. Math.

Soc., vol. 40, pp. 914-920, 1934.

J.S. Golan, “Semirings and their applications”, Kluwer Acad. Publ,

U. Hebisch and H. J. Weinert, “Semirings: Algebraic Theory and

Appl. in the Comp. Sci.”, World Scientific, 1998.

M. Henriksen, “Ideals in semirings with commutative addition”,

Amer. Math. Soc. Notices, 1958.

L.A. Zadeh, “Fuzzy sets”, Information and Control, vol. 8, pp.

-353, 1965.

A. Rosenfeld, “Fuzzy groups”, J. Math. Anal. Appl., vol. 35, pp.

-517, 1971.

J. Ahsan, K. Saifullah and M. F. Khan, “Fuzzy semirings”, Fuzzy

Sets and Systems, vol. 60, pp. 309-320, 1993.

[8] J. Ahsan, “Semirings characterized by their fuzzy ideals”,

J. Fuzzy Math., vol. 6, pp. 181-192, 1998.

W. Wechler, “The concept of fuzziness in automata and language

theory”, Akademicverlog, Berlin, 1978.

H. J. Zimmermann, “Fuzzy Set Theory and its Applications”,

Kluwer Nijhoff Publishing, 1985.

K. M. Lee, “Bipolar-valued fuzzy sets and their operations”, Proc.

Int. Conf. on Intelligent Technologies, Bangkok, Thailand,

proc., vol. 307312, 2000.

Y. B. Jun and S.Z. Song, “Subalgebras and Closed Ideals of BCHAlgebras Based on Bipolar-Valued Fuzzy Sets”, Sci. Math. Jpn.,

vol. 37, pp. 427-437, 2008.

Y. B. Jun and C. H. Park, “Filters of BCH-algebras based on

bipolar-valued fuzzy sets”, Int. Mathematical Forum, vol. 4, pp.

-643, 2009.

K. J. Lee, “Bipolar Fuzzy subalgebras and bipolar fuzzy ideals of

BCK/BCI-algebras”, Bulletin of Malaysian Mathematical Sciences

Society, vol. 32, pp. 361-373, 2009.

T. Mahmood and M. Munir, “On bipolar fuzzy subgroups”, World

Applied Sciences Journal, vol. 27, pp. 1806-1811, 2013.

M. Shabir, and R. Anjum, “Characterization of hemirings by their

k-ideals”, Applied Mathematics, vol. 4, pp. 753-768, 2013.

M. K. Sen and P. Mukhopadhyay, "Von NewumannRegularity in

Semirings, "Kyungpook Mathematical Journal, vol. 35, pp. 249-

, 1995.


  • There are currently no refbacks.